# SDR HALA2011060900252

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 35,333 hours, 6,683 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENG OIL QTY 14.2 AND SIGNS OF OIL LEAKING ON COWL.  FOUND O-RING ON PRESSURE OIL FILTER BOWL CUT.  R & R O-RING IAW AMM 79-22-43-100-801-A.  RAN ENG LEAK CKS OK FOR SCV.
